Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Affine hypersurfaces with Gorenstein singular loci


Authors: Monique Lejeune-Jalabert and Ruth I. Michler
Journal: Proc. Amer. Math. Soc. 130 (2002), 3453-3460
MSC (2000): Primary 13N05, 14J17, 14J70
Published electronically: May 8, 2002
MathSciNet review: 1918820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper presents necessary and sufficient criteria for the torsion module of differentials of an affine hypersurface with isolated singularities to be cyclic.


References [Enhancements On Off] (What's this?)

  • 1. D. Eisenbud, Commutative algebra with a view toward algebraic geometry, GTM 150, Springer-Verlag, Heidelberg, (1994). MR 97a:13001
  • 2. E. Kunz, Almost complete intersections are not Gorenstein rings, J. Algebra 28 (1974), 111-115. MR 48:8496
  • 3. R.I. Michler, Torsion of differentials of hypersurfaces with isolated singularities, J. Pure Appl. Alg. 104 (1995), 81-88. MR 96k:13036
  • 4. R.I. Michler, The dual of the torsion module of differentials, Communications in Algebra (to appear).
  • 5. R.I. Michler. On the number of generators of the torsion module of differentials, Proc. AMS 129 (2001), 639-646. MR 2001f:13041
  • 6. R.I. Michler. Isolated hypersurface singularities with ``large`` Hochschild homology, AMS Contemporary Math. 266 (2000), 171-180. MR 2001k:13024
  • 7. K. Saito, Quasihomogene isolierte Singularitäten von Hyperflächen, Inv. Math. 14 (1971), 123-142. MR 45:3767
  • 8. B. Teissier, Cycles évanescents, sections planes et conditions de Whitney, Astérisque 7/8 (1973), 285-362. MR 51:10682
  • 9. O. Zariski, Characterization of plane algebroid curves whose module of differentials has maximum torsion, Proc. Nat. Acad. Sci. USA 56 (1966), 781-786. MR 34:2576

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13N05, 14J17, 14J70

Retrieve articles in all journals with MSC (2000): 13N05, 14J17, 14J70


Additional Information

Monique Lejeune-Jalabert
Affiliation: Laboratoire de Mathématiques, UMR 8100 CNRS, 45 Avenue des Etats-Unis, Université de Versailles-St. Quentin, F-78035, Versailles, France
Email: lejeune@math.uvsq.fr

Ruth I. Michler
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06479-1
PII: S 0002-9939(02)06479-1
Keywords: Quasi-homogeneous, differentials
Received by editor(s): May 16, 2001
Received by editor(s) in revised form: July 2, 2001
Published electronically: May 8, 2002
Additional Notes: The first author was supported by C.N.R.S
The second author was supported by NSF-DMS 0075057. She was killed in a tragic traffic accident in Boston on November 1, 2000.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2002 American Mathematical Society